Rough week

Hi all I’ve had a rough week had my chemo which touch wood wasn’t too bad until the Diarrhea started it was relentless I have an ileostomy and constantly emptying my bag my skin was sore I felt utterly drained no energy horrible. I spoke to my team and they said keep taking Imodium and drinking but I found the more water I drank the more my ileostomy reacted and the Imodium didn’t really slow it down. 
I couldn’t have my chemo last Friday because my kidney function was high and liver results all over the place. 
im due agin next Friday but I feel same thing is going g to happen again I’m just starting to get back to normal, I was thinking I’ve only had one if this is going to happen every time I don’t thinkCry can cope with it Cry

  • I’m sorry you are having a crap time . Cry

  • Hi  and sending you a virtual hug. It’s horrible when it feels like your bag is constantly filling up isn’t it? The danger of high output is dehydration which is why they advise you to drink plenty but it’s a fine line between drinking just enough and too much. Are you taking the maximum 8 immodium a day and making sure you take them half an hour before eating?

    Please make sure you tell the nurses about this on Friday - it may be that they can reduce your doseage and it will really help?

    Take care

    Karen x

    ps I think you probably know the things to eat and the things to avoid but here’s a booklet link just in case

    bowelcancerorguk.s3.amazonaws.com/.../EatingWell_BowelCancerUK.pdf

  • Oh 

    No wonder you don’t think you can cope with that ! Sounds very rough indeed and I am so sorry . If it’s any encouragement my mum had a tough time too . Her platelets were dropping and they were keeping a close eye on things but she also learnt to communicate clearly how she was finding it . A small reduction made a big difference to her side effects . Hope they are able to resolve some of this for you .

    Take care ,

    Court